# SDR RRXA98041

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LONGERON 34 RIGHT, STA 290 TO STA 310, OUTBD ANGLE IS CORRODED BEYOND LIMITATIONS IAW DC-8 SRM.  CUT OUT DAMAGE SECTION BETWEEN STA 290 AND STA 310.  FABRICATED AND INSTALLED REPAIR DOUBER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04251 AND DC-8 SRM 53-2-0 FIGURE 1B.
